I'm currently on (Propranolol) Inderal, for about 3-4 years, I started on 20 mg then increased for 40 mg, it is a good medication to treat migraine headaches. Before starting this particular meds I was tried on a numerous kinds of meds, nothing avail. I was on pain meds, all I got was rebound headaches, which was worse than the initial headache.
Inderal (propranolol) is a beta-blocker. Beta-blockers affect the heart and circulation (blood flow through arteries and veins).
Inderal is used to treat tremors, angina (chest pain), hypertension (high blood pressure), heart rhythm disorders, and other heart or circulatory conditions. It is also used to treat or prevent heart attack, and to reduce the severity and frequency of migraine headaches. I really like Inderal I don't have as many migraines as I used to. Propranol is a godsend, cause with all the other meditation I have tried this is the one. I'll tell you...
Back in 2006, I went to a neurologist specialist dealt in migraine headaches, I was desparte to get relief some way of coping with the headaches. At my first visit, the started me on Lortab 10s, then the Topamax, Neurotinin. He sent me home with script meds then see him in 4 weeks. At my second appt., the doctor asked me if the meds are working, honestly if you look at the whole picture, my neurologist, prescribed me 3 different types of medication, he asked if the medication is working, answered, no. There was no way in telling. Common sense say, he should have just prescribe one meds instead, but add other meds if needed down the road.
I took the meds as prescribed, but I started on Topamax (I'm allergic to it, it causes stiffness in my joints.) Neurotinin was the same way some kind of reaction. The only meds that the neurologist had me on was Hydrocodone (Lortab) 10/500... is that right? The right dosages? I stayed on the painkillers for a couple months then decided to go back to my previous neurologist because the driving, it was about 45 minutes to get there and back. I saw the doctor once a month it was too much.
Venlafaxine (Effexor) medication is an antidepressant in a group of drugs called selective serotonin and norepinephrine reuptake inhibitors (SSNRIs). I really don't understand thee part that the chemical in the brain "may" cause depression then again it says, Venlafaxine used to treat major depressive disorder, anxiety, and panic disorder.
I took this meds before I would shake all over uncontrolled and have this mouth movement, I was stiff all over physically I had a hard time walking. I tremored. It had the same side effects as I did with Zoloft--- a horrible experience.
I look forward in hearing from you soon.